Horney Goat Weed
Mar 22, 2008
I am a 31 YOBM HIV+, undectable, taking Atripla; however, unable to get the erection I desire if at all. Does Horney Goat Weed cause problems with my regiment?
Response from Dr. Henry
One reference I checked co-listed goat weed and St Johns wort. St Johns wort drug can decrease the levels of the efavirenz in Atripla so use when taking Atripla could be a problem. I could find no convincing evidence (published paper from peer reviewed journal )for the horny goat weed to be effective for impotence. I could find no reference specifically on safety of horny goat weed and efavirenz/Atriple. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risks Of Contracting HIV From Blowjob From A Prostitute
- Burning Penis After Anal Sex Bottom Worried I Have HIV
- Chills After Blowjob Worried I Have HIV
- Itchy Balls After Touching Penis Sign Of HIV AIDS
- Itchy Testicles After Masturbation Sign Of HIV AIDS
- Pain In Urethra After Performing Oral Sex Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.